# SDR ASAA11510471

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,949 hours, 4,419 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LT ON TURNED OFF THEN BACK ON AND OVERHEAT LT AGAIN.  WHCU BITE SHOWS SENSOR FAULT.  SWAPPED TO SPARE SENSOR AT WINDOW PER FIM 30 41 TASK 811.  OPS CHECK FAIL.  WHCU BITE NOW SHOWS P5 9 FAULT.  SENSOR FAULT CLEARED.  SWAPPED WHCU WITH R1 CONTROLLER.  NO HELP AND SWAPPED BACK.  SWAPPED COIL CORDS NO HELP.  REMOVED AND RE-INSTALLED P5 9 OVERHEAD PANEL AND OPS CHECK GOOD.  RAN L2 AND R1 SYSTEMS FOR 30 MIN AND CYCLED ACFT POWER. OPS STILL GOOD.  TURNED POWER OFF FOR 10 MIN AND THEN BACK ON.  OPS STILL GOOD.  BOTH SYS OPS GOOD PER AMM 30 41 00.
